Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling tired, cold and have blurred vision. On celexa lamictal and risperdal. What to do?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
I am cold all the time. I sleep 12 hors a day. My temp is 96 aux
YYYY@YYYY . I have chills between my shoulder blades. I can't get warm. My blood pressure runs 90,s over 50,s. pulse 60-70. Feel tired even though I sleep so much. I take celexa lamictal and risperdal. And I take Ativan prn anxiety. Hx of bipolar disease. And a 2.5 mm brain meningioma which I have not had checked in 4-5 years. No other health hx I have blurry vision at times vision 20/20
Posted Sat, 8 Dec 2012 in General Health
Answered by Dr. Sudhir Kumar 21 minutes later

Thank you for posting your query.

Your current symptoms could be seen with hypothyroidism (a condition, where there is deficiency of thyroid hormone). This can be diagnosed by a blood test for thyroid hormone levels (if it is not done already in your case).

In addition, you should also check hemoglobin, vitamin B12 and vitamin D levels.

Regarding meningioma, the initial size was very small. You may repeat a scan sometime to find out its current size. However, your current symptoms are not due to the meningioma.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant Neurologist
Apollo Hospitsls, Hyderabad.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor